# SDR HEEA075615

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- Aircraft time: 11,823 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 8380800
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEARS ITSELF WHEN TURNED OFF, HAS TO HAVE MGUA CODE ENTERED AND UNABLE TO DISABLE SAFEGUARD. PERFORMED PRELIMINARY INSPECTION.  CLEANED MEMORY AND REPROGRAMMED.  ALSO DISABLED SAFEGUARD CODE.  REPAIRED.  BENCH CHECK GOOD.
